# SDR CA991208060

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3033063
- Condition: Surging
- Location: Nr 2 Engine
- Component: Pwa, PT6T3
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) BLEED VALVE SPECIFIED TO HAVE HISTORY OF CAUSING SIMILAR ENGINE SURGING ON OTHER OPERATORS' A/C.  SB 5274 R3 FOR POSSIBLE IMPROVED BLEED VALVE CLOSING OPS.
